# SDR SWAA2018041821279

- Difficulty date: April 6, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER MAIN SILL AFT SHIELD LOWER SURFACE CORRODED AT BS 866, RBL 21.  R & R THE SHIELD IAW SRM AND DWG.
